# SDR DALA2022060303878

- Difficulty date: May 28, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N305DN
- Make and model: Airbus A321-211
- Aircraft serial: 7149
- Aircraft time: 16,157 hours, 8,243 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN SEAT TRACK Y1292 @ STA66 CORRODED. REMOVED CORROSION ON SEAT TRACK FOUND DAMAGE TO 100% OUT OF LIMIT IAW A321 SRM 51-74-00,REMOVED SEAT TRACK,FABRICATED, LOCATED,DRILLED AND INSTALLED NEW SEAT TRACK USING PN:D53070011 IAW A321 SRM 51-42-11. (LP# 2254123)
